# SDR DALA2016010800098

- Difficulty date: January 7, 2016
- Submitted: January 8, 2016
- Operation: Air carrier
- Aircraft: N988DN
- Make and model: Boeing 717-200
- Aircraft serial: 55065
- Aircraft time: 30,566 hours, 24,934 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 149-200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BETWEEN BS 149-200, LBL 8 FLOOR SUPPORT CORRODED.  REMOVED CORROSION FROM MAIN CABIN FLOOR SUPPORT BS 149-200, LBL 8, WITH 100 PERCENT MATERIAL LOSS ORIGINAL MATERIAL .125".  R & R WITH NEW FLOOR SUPPORT IAW SRM 51-41-05, 51-41-02, AND DWG 9936534, REV BW.
